# SDR F3LA200800492

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 11,969 hours, 4,934 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301800100
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK, INSPECTION NOTED THE AFT PIT TRANSITION PANEL 151UG WAS PUNCTURED.  MAINTENANCE RECORDED THAT THIS IS EITHER A DUPLICATE WRITE-UP (161UG- NON ROUTINE C047467) OR SHOULD HAVE BEEN WRITTEN AS 152UG, WHICH HAD DAMAGE ALSO.  THE DAMAGE REPAIR FOR 152UG WAS PERFORMED IAW THE REQUIREMENTS OF A319 SRM 53-02-00, PARAGRAPH 8C FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
